Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Errata, volume 5; Errata, volume 6


Journal: Proc. Amer. Math. Soc. 6 (1955), 1001-1001
DOI: https://doi.org/10.1090/S0002-9939-55-99989-5
Original Article: Proc. Amer. Math. Soc. 6 (1955), 465-470.
Original Article: Proc. Amer. Math. Soc. 5 (1954), 869-887.
Original Article: Proc. Amer. Math. Soc. 5 (1954), 144-161.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-55-99989-5
Article copyright: © Copyright 1955 American Mathematical Society